# SDR DALA2020013080713

- Difficulty date: January 26, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL TEE CLIP AT FUS. STA. 1640, ADJACENT TO S-14R. I  REPLACED IAW SRM 51-40-02 PAR 7 AND DWG. 146N8735 REV C.
